Uniformly Maldistributed Sequences in a Strict Sense.
Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 153-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1995__120_3-4_178700,
author = {Oto Strauch},
title = {Uniformly {Maldistributed} {Sequences} in a {Strict} {Sense.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {153--164},
year = {1995},
volume = {120},
number = {3-4},
zbl = {0835.11029},
url = {http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178700/}
}
Oto Strauch. Uniformly Maldistributed Sequences in a Strict Sense.. Monatshefte für Mathematik, Tome 120 (1995) no. 3-4, pp. 153-164. http://geodesic.mathdoc.fr/item/MOMA_1995__120_3-4_178700/